# SDR CALA2019053100869

- Difficulty date: May 28, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N73860
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Aircraft time: 49,802 hours, 14,317 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 148N3152
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-49-3-8083 APU AIR INLET DOOR HOUSING CUTOUT SURROUNDING EDG E HAS CORROSION PUSHING UP SEALANT. REF ST-ENG N/R 0063617 REMOVED CORROSION FROM APU AIR INLET HOUSING CUTOUT EDGE, LOWER ANGLE STA 1787.45-1825, S-6R AND FWD STRAP AT STA 1787.45. S-3R AND S-6R FOUND OUT OF LIMITS. L=1.0",W=60", D=.029", L=20.0", W= 1.0", D=.027" IAW SRM 53-80-15 AD1, FIG 101, DETAIL II. REMOVED, FABRICATED AND INSTALLED LWR ANGLE IAW BOEING DRAWING 148N3152, AND REMOVED AND REPLACED FWD STRAP P/N: 148N3138-20 IAW DRAWING 148N3105. WORK WAS ACCOMPLISHED AND INPSECTED. SEE ABOVE FOR MAINTENACE ACCOMPLISHED.
